Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A characterization of Conway's group. 3


Author: Daniel Fendel
Journal: Bull. Amer. Math. Soc. 76 (1970), 1024-1025
MSC (1970): Primary 2027, 2029; Secondary 2020, 2022, 2060, 2080
MathSciNet review: 0263915
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. H. Conway, A perfect group of order 8,315,553,613,086,720,000 and the sporadic simple groups, Proc. Nat. Acad. Sci. U.S.A. 61 (1968), 398–400. MR 0237634
  • 2. W. J. Wong, A characterization of the Mathieu group 𝑀₁₂, Math. Z. 84 (1964), 378–388. MR 0167522
  • 3. Private communication.
  • 4. Richard Brauer, On groups whose order contains a prime number to the first power. I, Amer. J. Math. 64 (1942), 401–420. MR 0006537

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 2027, 2029, 2020, 2022, 2060, 2080

Retrieve articles in all journals with MSC (1970): 2027, 2029, 2020, 2022, 2060, 2080


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1970-12541-1